Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 97, NWS San Francisco Bay Area, CA

July 2, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 2, 2012, 2:42 AM PDT. It took effect at Jul 2, 2012, 1:33 PM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 2, 2012, 2:42 AM PDT (09:42 UTC)
In effect from
Jul 2, 2012, 1:33 PM PDT
Expired
Jul 2, 2012, 9:00 PM PDT
In force
7 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WHUS76 KMTR 020942
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
242 AM PDT MON JUL 2 2012

PZZ530-021745-
/O.NEW.KMTR.SC.Y.0097.120702T2200Z-120703T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
242 AM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS: WEST WINDS INCREASING TO 15 TO 25 KNOTS THIS
  AFTERNOON...DECREASING TO 5 TO 15 KNOTS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-021745-
/O.EXB.KMTR.SC.Y.0096.120702T2200Z-120703T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
242 AM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS INCREASE TO 15 TO 25 KNOTS THIS
  AFTERNOON...DECREASING TO 10 TO 20 KNOTS AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-021745-
/O.EXT.KMTR.SC.Y.0096.000000T0000Z-120703T2200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
242 AM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT TUESDAY.

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT ARE EXPECTED TO LAST 
  THROUGH AT LEAST MONDAY NIGHT. 

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-021745-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120705T0600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
242 AM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT ARE EXPECTED TO LAST 
  THROUGH AT LEAST THURSDAY. 

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-021745-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120705T0600Z/
POINT ARENA TO POINT REYES TO 10 NM-
242 AM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT SUNDAY ARE EXPECTED TO 
  LAST THROUGH AT LEAST WEDNESDAY NIGHT. 

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-021745-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120705T0600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
242 AM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT ARE EXPECTED TO LAST 
  THROUGH AT LEAST WEDNESDAY NIGHT. 

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-021745-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120704T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
242 AM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT ARE EXPECTED TO LAST 
  THROUGH AT LEAST WEDNESDAY MORNING. 

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
650 
WHUS76 KMTR 021620
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
920 AM PDT MON JUL 2 2012

PZZ570-030030-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120705T0600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
920 AM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT ARE EXPECTED TO LAST
  THROUGH AT LEAST WEDNESDAY NIGHT.

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-030030-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120705T0600Z/
POINT ARENA TO POINT REYES TO 10 NM-
920 AM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT SUNDAY ARE EXPECTED TO 
  LAST THROUGH AT LEAST WEDNESDAY NIGHT. 

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-030030-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120703T2200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
920 AM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT ARE EXPECTED TO LAST
  THROUGH AT LEAST TUESDAY AFTERNOON.

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-030030-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120705T0600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
920 AM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT ARE EXPECTED TO LAST 
  THROUGH AT LEAST WEDNESDAY NIGHT. 

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-030030-
/O.CON.KMTR.SC.Y.0096.120702T2200Z-120703T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
920 AM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS INCREASE TO 15 TO 25 KNOTS THIS 
  AFTERNOON...DECREASING TO 10 TO 20 KNOTS LATE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-030030-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120704T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
920 AM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT ARE EXPECTED TO LAST 
  THROUGH AT LEAST WEDNESDAY MORNING. 

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-030030-
/O.CON.KMTR.SC.Y.0097.120702T2200Z-120703T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
920 AM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: WEST WINDS INCREASING TO 15 TO 25 KNOTS THIS 
  AFTERNOON...DECREASING TO 5 TO 15 KNOTS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
685 
WHUS76 KMTR 022033
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
133 PM PDT MON JUL 2 2012

PZZ535-030400-
/O.EXB.KMTR.SC.Y.0096.120702T2033Z-120703T0400Z/
MONTEREY BAY-
133 PM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS
  AFTERNOON...DECREASING TO 10 TO 15 KNOTS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-030445-
/O.EXT.KMTR.SC.Y.0096.000000T0000Z-120708T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
133 PM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS OF 20 TO 30 KT ARE EXPECTED TO LAST 
  THROUGH AT LEAST LATE SATURDAY NIGHT. 

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-030445-
/O.EXT.KMTR.SC.Y.0096.000000T0000Z-120708T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
133 PM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 30 KT SUNDAY ARE EXPECTED TO 
  LAST THROUGH AT LEAST LATE SATURDAY NIGHT. 

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-030445-
/O.EXT.KMTR.SC.Y.0096.000000T0000Z-120704T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
133 PM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 30 KT ARE EXPECTED TO LAST 
  THROUGH AT LEAST WEDNESDAY NIGHT. 

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-030400-
/O.EXT.KMTR.SC.Y.0096.120702T2033Z-120703T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
133 PM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS INCREASE TO 15 TO 25 KNOTS THIS
  AFTERNOON...DECREASING TO 10 TO 20 KNOTS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-030445-
/O.EXT.KMTR.SC.Y.0096.000000T0000Z-120704T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
133 PM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT ARE EXPECTED TO LAST
  THROUGH LATE TUESDAY NIGHT.

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-030400-
/O.EXT.KMTR.SC.Y.0097.120702T2033Z-120703T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
133 PM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WEST WINDS INCREASING TO 15 TO 25 KNOTS THIS 
  AFTERNOON...DECREASING TO 5 TO 15 KNOTS THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-030445-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120703T2200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
133 PM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT ARE EXPECTED TO LAST 
  THROUGH AT LEAST TUESDAY AFTERNOON. 

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
627 
WHUS76 KMTR 030400
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
900 PM PDT MON JUL 2 2012

PZZ560-030500-
/O.EXP.KMTR.SC.Y.0096.000000T0000Z-120703T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
900 PM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. 

$$

PZZ530-030500-
/O.EXP.KMTR.SC.Y.0097.000000T0000Z-120703T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
900 PM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. 

$$

PZZ535-030500-
/O.EXP.KMTR.SC.Y.0096.000000T0000Z-120703T0400Z/
MONTEREY BAY-
900 PM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. 

$$

PZZ570-031045-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120708T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
900 PM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS OF 20 TO 30 KT ARE EXPECTED TO LAST
  THROUGH AT LEAST LATE EARLY SUNDAY MORNING.

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-031045-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120708T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
900 PM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 30 KT SUNDAY ARE EXPECTED TO
  LAST THROUGH AT LEAST EARLY SUNDAY MORNING.

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-031045-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120703T2200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
900 PM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT ARE EXPECTED TO LAST 
  THROUGH AT LEAST TUESDAY AFTERNOON. 

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-031045-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120704T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
900 PM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 30 KT ARE EXPECTED TO LAST
  THROUGH AT LEAST EARLY WEDNESDAY MORNING.

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-031045-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120704T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
900 PM PDT MON JUL 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT ARE EXPECTED TO LAST
  THROUGH LATE EARLY WEDNESDAY MORNING.

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A 
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 1, 10:42 PM PDT, 4 hours earlier.

Area forecast discussion, Jul 1, 10:42 PM PDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1042 PM PDT SUN JUL 1 2012

.DISCUSSION...AS OF 9:07 PM PDT SUNDAY...CURRENTLY THE IR
SATELLITE FOG PRODUCT IS SHOWING MOSTLY CLOUDY SKIES ALONG THE
COAST WITH STRATUS PUSHING INTO THE INLAND VALLEYS. DEW POINTS
REMAIN IN THE MID 50S WITH AIR TEMPERATURES IN THE LOW TO MID 60S
ALONG THE COAST. THIS MILD AIRMASS WILL SUPPORT LOW STRATUS CLOUDS
AND PATCHY DRIZZLE ALONG THE COAST AND INTO THE INLAND VALLEYS.
THEREFORE...HAVE ADDED DRIZZLE ALONG THE COAST TO TONIGHT'S
FORECAST. OTHERWISE THE CURRENT FORECAST SEEMS ON TRACK.

PREVIOUS DISCUSSION...VERY QUIET WEATHER CAN BE EXPECTED THIS
WEEK DUE TO A WEAK OMEGA BLOCK CONFIGURATION WHICH WILL ONLY
SLIGHTLY MODIFY. THE BLOCK IS A RESULT OF A RIDGE OF HIGH PRESSURE
OVER THE CENTRAL CONUS ALONG WITH TROFS OVER BOTH THE NW AND NE
CONUS. AS THE WEEK PROGRESSES...THE TROFS OVER THE WEST COAST WILL
SLOWLY LIFT TO THE NORTH WHILE THE HIGH PRESSURE RIDGE ATTEMPTS TO
BUILD INTO OUR CWA. TEMPERATURES WILL VARY ONLY A LITTLE FOR MUCH
OF THE WEEK WITH MANY PLACES WITHIN A FEW DEGREES OF THE PREVIOUS
DAY. AS FAR AS OTHER POTENTIAL PROBLEMS...RIGHT NOW DO NOT SEE ANY
SIGNS FOR A GOOD WIND SETUP. ONLY OTHER ITEM OF INTEREST IS THE
RETURN OF LOW CLOUDS AND PATCHY FOG FOR THE OVERNIGHT HOURS. &&

.AVIATION...AS OF 10:30 PM PDT SUNDAY...ANOTHER UPPER LEVEL
TROUGH WILL APPROACH THE PACIFIC NORTHWEST ON MONDAY. THIS WILL
KEEP A DEEP MARINE LAYER OVER THE AREA WITH LATE BURNOFF AND EARLY
RETURNS OF THE STRATUS.

VICINITY OF KSFO...MVFR CIGS THROUGH AT LEAST 20Z.

KSFO BRIDGE APPROACH...MVFR CIGS THROUGH AT LEAST 20Z.

MONTEREY BAY AREA TERMINALS...IFR CIGS THROUGH AT LEAST 18-19Z.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT ARENA TO PT REYES 0-10 NM
             SCA...PT ARENA TO PIGEON PT 10-60 NM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
             SCA...PT REYES TO PIGEON PT 0-10 NM
             SCA...SF BAY UNTIL 11 PM

&&

PUBLIC FORECAST: LARRY
AVIATION/MARINE: W PI

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.